# SDR AALA201802099022

- Difficulty date: January 29, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODSION WAS FOUND ON THE AFT MAIN CABIN FLOOR RIGHT SHEAR PANEL AT FRAME  87 AND 88, BETWEEN Y330 AND Y1140.  REPLACED THE SHEAR PANEL IAW 53-00-00-3,  REPAIR 3.
